# SDR 2012FA0000261

- Difficulty date: March 18, 2012
- Submitted: May 4, 2012
- Operation: General aviation
- Aircraft: N954WS
- Make and model: Lear 60LEAR
- Aircraft serial: 271
- Engine: Pwc PW306A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bolt
- Part number: 31B242401
- Condition: Loose
- Location: Fan Disk
- Part time: 3,485 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW DISCOVERED DURING PREFLIGHT INSPECTION THAT THE LT ENGINE SPINNER ATTACH BOLT, PN31B2424-01 HAD COME LOOSE FROM THE TIE ROD, PN 31B2431-01.  RECORDS SEARCH REVEALED THAT THE FAN DISK WAS REMOVED FOR INSP.  TECH SUSPECTS POSSIBLE CAUSE COULD BE IN CROSSED CLEARANCE BETWEEN THE THREADS OF THE BOLT AND THE TIE ROD CAUSED BY MULTIPLE REMOVALS OF FAN DISK, ALTHOUGH INSP OF BOLT, TIE ROD THREADS, WASHER KEY, KEY DRIVE AND MATEING SURFACES SHOW NO DEFORMATION, ORIGINAL BOLT TORQUED TO PROPER SPECIFICATION.
